# SDR SWAA2024080821406

- Difficulty date: July 2, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THICKNESS MEASUREMENT OF GAP BETWEEN INNER CHORD AND WEB S-18A BS 727 RIGHT SIDE IS 0.024 INCH 2024-405139<[01] FAULT RESOLVED ON OTHER FAULT TTG8Q00UBC80;[02] FAULT RESOLVED ON OTHER FAULT TTG8Q00UBC80 ; RII
